# SDR SWAA2020062288285

- Difficulty date: May 19, 2020
- Submitted: June 22, 2020
- Operation: Air carrier
- Aircraft: N924WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36628
- Aircraft time: 40,983 hours, 24,664 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 186A1303
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ACCESS PANEL 341B RIB AT RT HORIZONTAL STABILIZER.  REPLACED RIB ON ACCESS PANEL 341B AT RT HORIZONTAL STABILIZER IAW SRM 51-10-02 ITEM 9 51-40-02 AND DRAWING 186A1303 SHEET 2 REV -.
